# SDR YENA2025091600939

- Difficulty date: September 15, 2025
- Submitted: September 16, 2025
- Operation: Air carrier
- Aircraft: N655JB
- Make and model: Airbus A320-232
- Aircraft serial: 03072
- Aircraft time: 68,354 hours, 24,554 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#706, FLL-EWR. "WET SOCK GYM LOCKER SMELL IN DESCENT FROM 12000FT - 8000FT; COMPLIED WITH INFO NOTICE 2017-T015, SECTION A, ISOLATED FAULT TO TYPE 10, MOST PROBABLE CAUSE OF ODOR IS TRANSCIENT OR AMBIENT AIR PER TSM 05-50-00-810-085-B/ TSM 05-50-00-810-085-D. NO 30 DAY HISTORY. MCC NOTIFIED. A/C OK FOR CONT. SVC."
